# SDR RAIA2009070700004

- Difficulty date: July 2, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 12,457 hours, 11,763 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POST FLT - ORD - CREW REPORTED AN ELECTRICAL SMELL IN THE CABIN NEAR ROW 3.  MAINTENANCE INSPECTED THE AIRCRAFT AND DEFERRED THE INTERIOR LIGHTING AT ROW 3.
